# SDR 200200197

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE, NR 5 FLAP TRACK FWD FITTING, FAIL-SAFE BORE HOLE.  THE GOUGE IS COMMON TO THE UPPER SURFACE OF THE BORE AT NEAR MIDPOINT.  REPAIR IS ACCOMPLISHED BY LOCAL BLENDING.
